# SDR DALA2022041902682

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,852 hours, 27,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 7 TO 8 OCLOCK POSITION, HOLE #2 CORROSION ON SKIN BTW 3 TO 6 AND 8 TO 11 OCLOCK POSITION AND CORROSION ON FITTING BTW 11 TO 1 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 8 TO 10 OCLOCK POSITION, HOLE #4 CORROSION ON FITTING BTW 9 TO 12 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN BTW 1 OCLOCK POSITION AND 4 TO 6 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 7 AND 10 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 8 TO 10 OCLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC: 00082. OPEN HOLES AT LH ENG DRAG FTG HOLE #1, #2 , #3, #4, #5, #7 AND #8 WERE REPAIRED PER ER/A 598620-14AD REV. ORIGINAL SECTION 1 PERMANENT REPAIR AND PRI 598620-14 REV. 1. (2198766)
